A free boundary problem arising in magnetohydrodynamic system
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 3, p. 375-448
@article{ASNSP_1995_4_22_3_375_0,
     author = {Friedman, Avner and Liu, Yong},
     title = {A free boundary problem arising in magnetohydrodynamic system},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {3},
     year = {1995},
     pages = {375-448},
     zbl = {0844.35138},
     mrnumber = {1360544},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_3_375_0}
}
Friedman, Avner; Liu, Yong. A free boundary problem arising in magnetohydrodynamic system. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 3, pp. 375-448. http://www.numdam.org/item/ASNSP_1995_4_22_3_375_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I. Comm. Pure Appl. Math. 12 (1959), 623-727. | MR 125307 | Zbl 0093.10401

[2] H.W. Alt - L.A. Caffarelli, Existence and regularity for a mimimum problem with free boundary. J. Reine Angew. Math. 325 (1981), 105-144. | MR 618549 | Zbl 0449.35105

[3] H.W. Alt - L.A. Caffarelli - A. Friedman, Variational problems with two phases and their free boundaries. Trans. Amer. Math. Soc. 282 (1984), 431-461. | MR 732100 | Zbl 0844.35137

[4] J. Athanasopoulos - L.A. Caffarelli, A theorem of real analysis and its application to free-boundary problems. Comm. Pure Appl. Math. 38 (1985), 499-502. | MR 803243 | Zbl 0593.35084

[5] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part I: Lipschitz free boundaries are C1,α. Rev. Mat. Iberoamericana 3 (1987), 139-162. | Zbl 0676.35085

[6] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part II: Flat free boundaries are Lipschitz. Comm. Pure Appl. Math. 42 (1989), 55-78. | MR 973745 | Zbl 0676.35086

[7] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part III: Existence theory, compactness, and dependence on X. Ann. Scuola Norm. Sup. Pisa 15 (1988), 583-602. | Numdam | MR 1029856 | Zbl 0702.35249

[8] L.A. Caffarelli - E. Fabes - M. Mortola - S. Salsa, Boundary behavior of non-negative solutions of elliptic operators in divergence form. Indiana Univ. Math. J. 30 (1981), 621-640. | MR 620271 | Zbl 0512.35038

[9] M. Cranston - E. Fabes - Z. Zhao, Conditional gauge and potential theory for the Schrödinger operator. Trans. Amer. Math. Soc. 307 (1988), 171-194. | MR 936811 | Zbl 0652.60076

[10] B. Dahlberg, On estimates of harmonic measures. Arch. Rational Mech. Anal. 65 (1977), 272-288. | MR 466593 | Zbl 0406.28009

[11] H. Federer, Geometric measure theory. Springer-Verlag, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[12] S. Friedland - W.K. Hayman, Eigenvalue inequalities for the Dirichlet problem on spheres and the growth of subharmonic functions. Comment. Math. Helv. 51 (1976), 133-161. | MR 412442 | Zbl 0339.31003

[13] A. Friedman, Variational principles and free-boundary problems. Wiley-Interscience, New York, 1982. | MR 679313 | Zbl 0564.49002

[14] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order. Second edition, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[15] H. Grad - A. Kadish - O. Stevens, A free boundary Tokamak equilibrium. Comm. Pure Appl. Math. 27 (1974), 39-57. | MR 351245 | Zbl 0283.76076

[16] D. Jerison - C. Kenig, Boundary behavior of harmonic functions in nontangentially accessible domains. Adv. Math. 46 (1982), 80-147. | MR 676988 | Zbl 0514.31003

[17] D. Kinderlehrer - L. Nirenberg - J. Spruck, Regularity in elliptic free boundary problems, I. J. Analyse Math. 34 (1978), 86-119. | MR 531272 | Zbl 0402.35045

[18] D. Kinderlehrer - L. Nirenberg - J. Spruck, Regularity in elliptic free boundary problems, II: Equations of higher order. Ann. Scuola Norm. Sup. Pisa 6 (1979), 637-683. | Numdam | MR 563338 | Zbl 0425.35097

[19] D. Kinderlehrer - J. Spruck, Regularity in free boundary problem. Ann. Scuola Norm. Sup. Pisa 5 (1978), 131-148. | Numdam | MR 481511

[20] C.B. Morrey, Multiple integrals in the calculus of variations. Springer-Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[21] R. Temam, A non-linear eigenvalue problem: The shape at equilibrium of a confined plasma. Arch. Rational Mech. Anal. 60 (1975), 51-73. | MR 412637 | Zbl 0328.35069

[22] R. Temam, Remarks on a free boundary value problem arising in the plasma physics. Comm. Partial Differential Equations 2 (1977), 563-585. | MR 602544 | Zbl 0355.35023

[23] T. Ushijima, On the linear stability analysis of magnetohydrodynamic system. In "Lecture notes in numerical and applies systems", Vol. 5: Nonlinear Partial Differential Equations in Applied Science. Proc. U.S. - Japan Seminar, Tokyo, 1982. Editors: H. Fujita, P.D. Lax and G. Strang, North-Holland, Kinokuniya (1981), 333-344. | MR 730251 | Zbl 0528.76055

[24] Z. Zhao, Green functions and conditional gauge for a 2-dimensional domain, Seminar on Stochastic Processes, Progress in Probability and Statistics 15, Birkhäuser (1988), 283-294. | MR 1046423 | Zbl 0667.35065